Iv been on Lexapro 10mg for 11 days now. I have no drive or motivation to do anything. I used to run like 2 miles every night. Now soccer season has started and I could hardly run 4 laps around the field. I finished last out of 28 girls. Im a senior and this is my last year of soccer. I don't think im going to make the team because I can hardly do anything. I don't have any energy to do anything. I need to be part of something stable. You people with depression know what I mean. I don't know what to do? I used to love soccer and today I went and found myself questioning why I was even there.
Hello LexiRox829. Sounds as if your body is rejecting the lexapro. I was once on it, and it ended up making me feel more lathargic, tired. I'd tell your doctor but I believe thats its most probably not a drug for you. Or you might want to give it another week, but I doubt that you'll be finding a major difference in the way of feeling any improvement. do hope you feel better though.
I'm sorry you are having to go through this. It may take a few more weeks for the Lexapro to reach maximum effectiveness. Unfortunately, the tired ness is a side effect which may get better with time. Under the circumstances, I would talk to the doctor and get his/her opinion. I know that making the team is important to you especially since it is your senior year. If you could possible explain the situation to the coach and let them know it will improve in another few weeks, maybe they will take it into consideration. Discuss with the doc and see what he thinks.
Pledge is a very wise man, he has been through a lot of these medications when I was lets say (several years ago) I had a bout of anxiety, depression, panic, and aggoraphobia. I was on lexapro for a short period of time it seemed to work more rapidly for me but I was also on a low dose of xanax, lots of doctor's do not like to prescribe drugs like xanax- valium, ativan, the benzodiazepine class of drugs, they can be very addictive but the thing of it is if these drugs are used for a short period of time and according the way they are prescribed then they can prove helpful, I have a family member that made the choice to increase the medication and he has had lots of problems I found that while going through this that medication helped but I found a therapist who spent the time with me in helping me to develop skills to where I utilized the medicines and I did a tad more every day, I even kept a journal I did any and every thing that would help me focus on other things besides the weird feelings that I had, I even doubted that things would or that it was even possible for things to get better, I wanted to get better so bad I could taste it
I believe in being totally honest with you it probably took close to if not a full year maybe a bit longer but you know when all was said and done I could focus on other things again, get out of the house associate with other people just keep on working towards doing things that you think you cannot do, at one point I thought a walk around the block would finish me off, but the more time I spent learning new ways the more I thought if I don't try one thing is for sure unless I try and am dedicated to working at this things are not going to change. I can equate it to like a dog chasing its tail, unless you have been in this situation no one can possibly understand one thing I hope I've accomplished is to let you know just how miserable I was and how hopeless things seemed to me it is my sincere hope that you find the help that is appropriate for you and that you start to improve, one thing for sure this is not easy it seems like the hardest thing you will ever have to do but it's been worth going through this if I can make a difference in someone else's life!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 May 2010 • 10 answers
Posted 12 Aug 2010 • 3 answers
Posted 8 Aug 2013 • 4 answers
Posted 7 Feb 2016 • 6 answers
Posted 20 Jun 2016 • 1 answer